# SDR Q2SA20200506430

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 40,858 hours, 4,274 cycles
- Engine: Ge GE90115B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. AFTER T/O "HYD SYS C QUANTITY LOW". CREW DECLARED EMERGENCY. DETERMINED RIGHT MAIN GEAR STEERING LINE LEAKING , INSTALLED TEMP LINE IAW AMM 32-53-03 LEAK CHECK OK . SERVICED C HYD RES IAW AMM 12-12-01 . 25 GALLONS ADDED.
